MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3389/fimmu.2026.1848498

Медицинская библиотека · Frontiers in immunology · 2026

Tislelizumab-induced distal renal tubular acidosis presenting with life-threatening hypokalemia: a case report.

Xu Jiaju, Qin Lidong, Wang Ping, Liu Zhen, Yang Lili, Zhang Hongwei, Wang Yanqiu, Gao Jiao, Zhao Meishu, Zhang Kaili

Клинический случайСтатьяПеревод в очереди

Аннотация

Immune checkpoint inhibitors (ICIs) can cause immune-related adverse events (irAEs) affecting multiple organs. Distal renal tubular acidosis (dRTA) as a renal irAE is exceedingly rare, often delaying diagnosis due to nonspecific symptoms. A 63-year-old man with stage IIIA lung squamous cell carcinoma developed recurrent nausea and vomiting after three cycles of nab-paclitaxel/carboplatin combined with tislelizumab. Laboratory evaluation revealed profound metabolic acidosis (CO2-CP nadir 11.6 mmol/L) and life-threatening hypokalemia (serum potassium nadir 1.1 mmol/L), requiring ICU admission and mechanical ventilation. Despite aggressive intravenous potassium supplementation (up to 20 mEq/h), hypokalemia paradoxically worsened. Urine pH was 7.0 during systemic acidosis, indicating impaired renal acidification. After excluding other causes, a diagnosis of tislelizumab-induced dRTA was established. Tislelizumab was discontinued, and treatment with oral potassium citrate and prednisone (60 mg/day, tapered over 5.5 months) led to complete resolution of metabolic abnormalities. Over one year of follow-up, the patient has maintained normal renal function without recurrence and achieved a major partial response of his lung cancer. This first reported case of tislelizumab-induced dRTA highlights the need for vigilance when encountering unexplained, potassium-refractory electrolyte disturbances during ICI therapy, emphasizing early diagnosis, drug discontinuation, and pathophysiology-guided therapy.

Для цитирования: Xu Jiaju, Qin Lidong, Wang Ping, Liu Zhen, Yang Lili, Zhang Hongwei, Wang Yanqiu, Gao Jiao, Zhao Meishu, Zhang Kaili. Tislelizumab-induced distal renal tubular acidosis presenting with life-threatening hypokalemia: a case report.. Frontiers in immunology. 2026. DOI: 10.3389/fimmu.2026.1848498.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.